Folgen
Federico Bambozzi
Federico Bambozzi
Bestätigte E-Mail-Adresse bei unipd.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Dagger geometry as Banach algebraic geometry
F Bambozzi, O Ben-Bassat
Journal of Number Theory 162, 391-462, 2016
482016
On a family of circulant matrices for quasi-cyclic low-density generator matrix codes
M Baldi, F Bambozzi, F Chiaraluce
IEEE transactions on information theory 57 (9), 6052-6067, 2011
382011
On a generalization of affinoid varieties
F Bambozzi
arXiv preprint arXiv:1401.5702, 2014
342014
Stein domains in Banach algebraic geometry
F Bambozzi, O Ben-Bassat, K Kremnizer
Journal of Functional Analysis 274 (7), 1865-1927, 2018
322018
Analytic geometry over F1 and the Fargues-Fontaine curve
F Bambozzi, O Ben-Bassat, K Kremnizer
Advances in Mathematics 356, 106815, 2019
192019
On the sheafyness property of spectra of Banach rings
F Bambozzi, K Kremnizer
arXiv preprint arXiv:2009.13926, 2020
152020
Closed graph theorems for bornological spaces
F Bambozzi
arXiv preprint arXiv:1508.01563, 2015
152015
Rigidity for rigid analytic motives
F Bambozzi, A Vezzani
Journal of the Institute of Mathematics of Jussieu 20 (4), 1341-1369, 2021
82021
On the uniqueness of invariant states
F Bambozzi, S Murro
Advances in Mathematics 376, 107445, 2021
82021
Invariant states on noncommutative tori
F Bambozzi, S Murro, N Pinamonti
International Mathematics Research Notices 2021 (5), 3299-3313, 2021
52021
Theorems A and B for dagger quasi-Stein spaces
F Bambozzi
Quarterly Journal of Mathematics 70 (2), 703-735, 2019
32019
A class of invertible circulant matrices for QC-LDPC codes
M Baldi, F Bambozzi, F Chiaraluce
2008 International Symposium on Information Theory and Its Applications, 1-6, 2008
32008
On the sheafyness property of spectra of Banach rings
F Bambozzi, K Kremnizer
Journal of the London Mathematical Society 109 (1), e12855, 2024
12024
Derived Analytic Geometry for Z-Valued Functions. Part I--Topological Properties
F Bambozzi, T Mihara
arXiv preprint arXiv:2107.09004, 2021
12021
Homotopy epimorphisms and derived tate’s acyclicity for commutative C*-algebras
F Bambozzi, T Mihara
The Quarterly Journal of Mathematics 74 (2), 421-458, 2023
2023
Invariant states on Weyl algebras for the action of the symplectic group
F Bambozzi, S Murro, N Pinamonti
arXiv 2018, 2018
2018
Geometry over F1: the field with one element
F Bambozzi
Seminario Dottorato 2013/14, 49, 0
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–17